# SDR SCNA20240625256

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 71,970 hours, 37,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LOOSE WHILE IN DOOR BRACKETS. ADJUSTED GIRT BAR 2 RETAINING CLIPS ON L1 DOOR REF AMM 25-66-01. GIRT BAR RESECURED
